Skip to Main content Skip to Navigation
Journal articles

(2,1)-separating systems beyond the probabilistic bound

Complete list of metadatas

https://hal.telecom-paris.fr/hal-02278565
Contributor : Telecomparis Hal <>
Submitted on : Wednesday, September 4, 2019 - 2:41:50 PM
Last modification on : Friday, July 31, 2020 - 11:28:04 AM

Identifiers

  • HAL Id : hal-02278565, version 1

Collections

Citation

Hugues Randriambololona. (2,1)-separating systems beyond the probabilistic bound. Israël Journal of Mathematics, Hebrew University Magnes Press, 2013, 195 (1), pp.171-186. ⟨hal-02278565⟩

Share

Metrics

Record views

53